# SDR R61A2024072600328

- Difficulty date: July 23, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 42,227 hours, 31,970 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 2 LO QTY. LOST ALL HYD FLUID IN #2. HYD 2 FAIL.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R MLG HYDRAULIC LINE. NO LEAKS PRESENT.
